# SDR SWIA200921946

- Difficulty date: July 5, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 23,527 hours, 34,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN FORWARD OF RIGHT OVERWING EXIT HAS "EXIT" PLACARD MISSING.  (FLT 7802)  REPLACED COVER.
